Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
48 Posts
Discussion Starter · #1 ·
I'm taking 400 mg of Magnesium daily. I'm 17 y/o and very petite (if size means anything).Lately I've been having very watery, almost dierrhea like, stools and have been straining a lot to produce them. My stomanch is also hurting a little bit, as well as my lower right side just above my stomanch.Is this b/c I'm taking too much magnesium? I'm scared that if I take less, it won't work. Do you think I should take 200 instead, to produce firmer stools w/ less straining?
 

·
Registered
Joined
·
66 Posts
yeh, the loose watery stools is due to too much Magnesium. if you try 200 and its not enough then maybe having 300, which might be 1 and a half tablets, might help?i think the pain is just due to straining i went through a time like that, eventually it just passed hope urs does too! let me know how u get on
 
1 - 2 of 2 Posts
Top